# SDR IPXA2018021226467

- Difficulty date: February 12, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 16,233 hours, 10,231 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ALL SPEED AILERON TRAILING EDGE WEDGE DAMAGED AT INBOARD END. CENTERED 8.25 FROM INBD END AT TRAILING EDGE.   REPAIRED IAW EO A300-5750-66875C.
